Alert archive / California / Frost Advisories in 2011

Frost Advisory 2, NWS Hanford, CA

February 8, 2011

NWS Hanford, CA issued this frost advisory at Feb 8, 2011, 2:24 AM PST. It took effect at Feb 9, 2011, 12:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 2:24 AM PST (10:24 UTC)
In effect from
Feb 9, 2011, 12:00 AM PST
Expired
Feb 9, 2011, 8:00 AM PST
In force
8 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WWUS76 KHNX 081024
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
224 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.


CAZ089-091-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
/O.EXT.KHNX.WI.Y.0006.110208T1024Z-110209T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND
ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM
  29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW
  FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. 

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED
  BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5.

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-081830-
/O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
224 AM PST TUE FEB 8 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS.
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE:
  VISALIA...PORTERVILLE...MERCED...MADERA...FRESNO...BAKERSFIELD. 

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ098-099-081500-
/O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
224 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING
FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS...

A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE KERN COUNTY
DESERTS. 

* WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: GUSTY WINDS BELOW PASSES WILL DIMINISH EARLY THIS
  MORNING AND THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

* LOCATIONS INCLUDE: MOJAVE...RED ROCK CANYON...ROSAMOND.

* IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH
  REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM
  TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM ROSAMOND
  TO INYOKERN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
5 follow-up statements
364 
WWUS76 KHNX 081448
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
648 AM PST TUE FEB 8 2011

.A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY
THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE
FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT
FACING PASSES AND CANYONS OF KERN COUNTY.

THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN
COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS
MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ098-099-081600-
/O.EXP.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR AREAS
BELOW MOUNTAIN PASSES AND CANYONS...

THE WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS
WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS.

WINDS HAVE DIMINISHED EARLY THIS MORNING AND SHIFTED TO NORTH TO
NORTHEAST. THERE MAY STILL BE SOME LOCAL GUSTS TO 40 MPH DURING
THE MORNING...BUT WINDS OVER 45 MPH ARE NO LONGER EXPECTED.

$$

CAZ089-091-082300-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. 

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA.

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT 
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS 
  IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND 
  INTERSTATE 5. 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-082300-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
648 AM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... 
  FRESNO...BAKERSFIELD.

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
874 
WWUS76 KHNX 082243
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
243 PM PST TUE FEB 8 2011

.WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING. 

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ089-091-090645-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
243 PM PST TUE FEB 8 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS
IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE 
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... 
  BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA.

* WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT 
  TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS 
  IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND 
  INTERSTATE 5.

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-090645-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
243 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... 
  FRESNO...BAKERSFIELD.

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
539 
WWUS76 KHNX 090314
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
714 PM PST TUE FEB 8 2011

.WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN
VALLEY THEN DIMINISH THIS EVENING.

COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD
FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY
NIGHT.

CAZ089-091-091115-
/O.EXP.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
714 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST
SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EXCEPT SOME
  LOCALIZED GUSTY WINDS REMAIN NEAR LOS BANOS AND WILL CONTIUE FOR
  THE NEXT COUPLE OF HOURS.

* FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE 
  FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS 
  BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  LOS BANOS...COALINGA...MENDOTA 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ090-092-091115-
/O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
714 PM PST TUE FEB 8 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. 

* TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL 
  RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. 
  DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS.

* LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...MERCED...MADERA...
  FRESNO 

* IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JDB

WEATHER.GOV/HANFORD
320 
WWUS76 KHNX 091103
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
303 AM PST WED FEB 9 2011


CAZ089>092-091600-
/O.NEW.KHNX.FR.Y.0003.110210T0700Z-110210T1700Z/
/O.CON.KHNX.FR.Y.0002.000000T0000Z-110209T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
303 AM PST WED FEB 9 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST
THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. A FROST
ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING.

* MINIMUM TEMPERATURES: THIS MORNING WILL RANGE FROM 30 TO 33
  DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS AT OR BELOW
  FREEZING WILL BE FROM 1 TO 7 HOURS. THURSDAY MORNING WILL SEE
  READINGS FROM 28 TO 32 DEGREES IN RURAL AREAS. DURATIONS WILL BE
  FROM 1 TO 8 HOURS NEAR FREEZING...AND 1 TO 4 HOURS AT OR BELOW
  30 DEGREES COLDEST AREAS.

* LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...HANFORD...
  LEMOORE...AVENAL...CORCORAN...MERCED...MADERA...FRESNO... 
  LOS BANOS...COALINGA...MENDOTA 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED 
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
522 
WWUS76 KHNX 091607
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
807 AM PST WED FEB 9 2011

CAZ089>092-092300-
/O.EXP.KHNX.FR.Y.0002.000000T0000Z-110209T1600Z/
/O.CON.KHNX.FR.Y.0003.110210T0700Z-110210T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
807 AM PST WED FEB 9 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM PST THURSDAY...
...FROST ADVISORY FOR THIS MORNING HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY FOR THIS MORNING. A FROST ADVISORY
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY.


* MINIMUM TEMPERATURES: TEMPERATURES HAVE WARMED ABOVE FREEZING
  THIS MORNING...BUT WILL DROP BELOW FREEZING AGAIN TONIGHT.
  THURSDAY MORNING WILL SEE READINGS FROM 28 TO 32 DEGREES IN
  RURAL AREAS. DURATIONS WILL BE FROM 1 TO 8 HOURS NEAR
  FREEZING...AND 1 TO 4 HOURS AT OR BELOW 30 DEGREES IN THE
  COLDEST AREAS.

* LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...HANFORD...
  LEMOORE...AVENAL...CORCORAN...MERCED...MADERA...FRESNO... 
  LOS BANOS...COALINGA...MENDOTA 

* FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BEAN

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Feb 7, 9:18 PM PST, 5 hours 6 minutes earlier.

Area forecast discussion, Feb 7, 9:18 PM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
918 PM PST MON FEB 7 2011

.SYNOPSIS...
A HIGH PRESSURE RIDGE WILL PREVAIL OVER THE REGION ALLOWING FOR
MOSTLY CLEAR SKIES. A DRY COLD FRONT WILL BRING GUSTY WINDS INTO
THE KERN COUNTY DESERTS AND THE WEST SIDE OF THE SAN JOAQUIN VALLEY
TUESDAY.

&&

.DISCUSSION...SATELLITE WATER VAPOR IMAGERY SHOWS THE UPPER TROUGH
DROPPING DOWN INTO THE GREAT BASIN THIS EVENING. ONSHORE SURFACE
PRESSURE GRADIENTS HAVE RAMPED UP AHEAD OF THE SYSTEM WITH THE
SF0-LAS VEGAS GRADIENT TO NEARLY 14 MB AND BFL-CHINA LAKE TO 7 MB.
ACCORDINGLY...WINDS HAVE INCREASED THIS EVENING WITH GUSTS TO AROUND
40 MPH IN THE KERN DESERT...WHERE A WIND ADVISORY IS ALREADY IN
EFFECT UNTIL 7 AM TUESDAY. A SURGE OF COOLER AIR WILL ARRIVE FOR
TUESDAY AND THE UNSEASONABLY MILD CONDITIONS THE LAST COUPLE DAYS
WILL BE REPLACED WITH TEMPERATURES DOWN A LITTLE BELOW CLIMO. WINDS
WILL BECOME BREEZY IN THE SAN JOAQUIN VALLEY WITH STRONGER GUSTS ON
THE WEST SIDE WHERE A WIND ADVISORY GOES INTO EFFECT AT 10 AM UNTIL
7 PM TUESDAY. NO UPDATES ARE PLANNED TO THE FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 142 PM PST MON FEB 7 2011/

DISCUSSION...SKIES ARE CLEAR OVER THE FORECAST AREA THIS
AFTERNOON AHEAD OF THE INCOMING SHORTWAVE TROUGH NOW PUSHING
SOUTHWARD INTO SOUTHERN OREGON. A STRONG JET STREAK IS NOTED
DIVING INTO NEVADA AHEAD OF THE SHORT WAVE. FORECAST MODELS
CONTINUE TO PUSH THE VORTICITY CENTER ASSOCIATED WITH THE TROUGH
INTO AND ACROSS THE GREAT BASIN TONIGHT AND EARLY TUESDAY. THE
MAIN AFFECTS ON THE CENTRAL CALIFORNIA INTERIOR WILL BE COOLER
TEMPERATURES, ESPECIALLY OVER THE SIERRA AND KERN COUNTY MOUNTAINS
AND DESERT, AND GUSTY WINDS OVER THESE AREAS AS WELL AS THE WEST
SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY LOOKS FINE IN
THE KERN COUNTY DESERT HOWEVER WE WILL ISSUE A WIND ADVISORY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY FOR TUESDAY. IN THE WAKE
OF THE TROUGH, COLD AIR WILL ONCE AGAIN FILTER INTO THE KERN
COUNTY DESERT AND WITH THE DRY OFFSHORE FLOW MORNING LOWS WILL
EASILY FALL INTO THE 20S OVER THE LOWER ELEVATIONS.

LATER THIS WEEK, FORECAST MODELS REBUILD THE RIDGE OVER THE WEST
COAST AND KEEP THE STORM TRACK WELL TO THE NORTH. AS HAS BEEN THE
CASE SEVERAL TIMES RECENTLY THE EXTENDED FORECAST MODELS NOW KEEP
THE RIDGE HIGHER IN AMPLITUDE THUS PUSHING THE LATE WEEKEND SYSTEM
FARTHER TO THE NORTH. I HAVE REMOVE THE SLIGHT CHANCE POPS FOR THE

&&

.AVIATION...
A DRY TROUGH WILL BRING BREEZY TO WINDY CONDITIONS OVERNIGHT AND
TUESDAY. THE STRONG GUSTY WINDS WILL BE OVER THE SIERRA RIDGES AND
KERN COUNTY MOUNTAIN PASSES AND DESERT. THE STRONG GUSTY WINDS WILL
SHIFT TUESDAY MORNING TOWARDS THE DIABLO MOUNTAIN PASSES ALONG THE
WEST SIDE OF THE SAN JOAQUIN VALLEY. OTHERWISE VFR CONDITIONS WILL
PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z
WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 7 PM PST TUESDAY CAZ089-091.

WIND ADVISORY UNTIL 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN
PASSES AND CANYONS IN THE CAZ098-099.

&&

PUBLIC...DCH
AVN/FW...JDB
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 7, 2:04 PM PST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
204 PM PST MON FEB 7 2011

CAZ098-099-081230-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
204 PM PST MON FEB 7 2011

...GUSTY WINDS BELOW THE MOUNTAIN PASSES AND CANYONS IN THE
DESERT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 7 PM PST THIS EVENING UNTIL 7
AM PST TUESDAY MORNING. PLEASE REFER TO SFONPWHNX...OR WMO HEADER
WWUS76 KHNX...FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 AM PST TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089-091-081230-
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
204 PM PST MON FEB 7 2011

...GUSTY WINDS LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING
ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN
JOAQUIN VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND ADVISORY IS IN EFFECT FROM 10 AM PST TUESDAY MORNING UNTIL
7 PM PST TUESDAY EVENING. PLEASE REFER TO SFONPWHNX...OR WMO
HEADER WWUS76 KHNX...FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

Nearby

Frost Advisories in California, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.